MathSciNet Relay Station
MathSciNet bibliographic data
MR1044213 35Q53 (35D10)
Tom, Michael Mudi Smoothing properties of some weak solutions of the Benjamin-Ono equation. Differential Integral Equations 3 (1990), no. 4, 683–694.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement